×

Found 213 Documents (Results 1–100)

\(L^1\) convergence of Fourier transforms. Previously published in the journal Analysis and Mathematical Physics, Special issue: Harmonic analysis and partial differential equations 10, No. 4 (2020), 11, No. 1–4 (2021) and 12, No. 2 (2022). (English) Zbl 1526.42007

Golberg, Anatoly (ed.) et al., Harmonic analysis and partial differential equations. In honor of Vladimir Maz’ya. Selected papers based on the presentations at the international conference, Holon, Israel, May 26–31, 2019. Cham: Birkhäuser. 239-249 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Degree of convergence of some operators associated with Hardy-Littlewood series for functions of class \(Lip( \alpha , p)\), \(p > 1\). (English) Zbl 1479.42011

Rassias, Michael Th. (ed.), Harmonic analysis and applications. Cham: Springer. Springer Optim. Appl. 168, 205-241 (2021).
PDFBibTeX XMLCite
Full Text: DOI

General Fourier coefficients and convergence almost everywhere. (English. Russian original) Zbl 1464.42002

Izv. Math. 85, No. 2, 228-240 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 2, 60-72 (2021).
MSC:  42A16 42A20
PDFBibTeX XMLCite
Full Text: DOI

Some classes of functions and Fourier coefficients with respect to general orthonormal systems. (English. Russian original) Zbl 1293.42029

Proc. Steklov Inst. Math. 280, 156-168 (2013); translation from Tr. Mat. Inst. Steklova 280, 162-174 (2013).
MSC:  42C10 42A16 42C25
PDFBibTeX XMLCite
Full Text: DOI

The Fourier coefficients of functions with bounded variation. (English. Russian original) Zbl 1288.42006

Russ. Math. 57, No. 8, 10-19 (2013); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2013, No. 8, 14-23 (2013).
MSC:  42C10 42A16
PDFBibTeX XMLCite
Full Text: DOI

On the unconditional almost-everywhere convergence of general orthogonal series. (English. Russian original) Zbl 1263.40001

Ukr. Math. J. 63, No. 10, 1543-1550 (2012); translation from Ukr. Mat. Zh. 63, No. 10, 1360-1367 (2011).
MSC:  40A30 42C05
PDFBibTeX XMLCite
Full Text: DOI

Functional conditions for the convergence of Fourier series with respect to general orthonormal systems. (English. Russian original) Zbl 1232.42008

Russ. Math. 55, No. 5, 56-62 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2011, No. 5, 68-74 (2011).
MSC:  42A20 42A16
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software